Alert archive / Pennsylvania / Areal Flood Warnings in 2019

Areal Flood Warning 48, NWS Philadelphia/Mount Holly

November 1, 2019Berks County, Pennsylvania

NWS Philadelphia/Mount Holly issued this areal flood warning at Nov 1, 2019, 1:43 AM EDT for Berks County, Pennsylvania. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 1, 2019, 1:43 AM EDT (05:43 UTC)
Expired
Nov 1, 2019, 5:45 AM EDT
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

County Berks County, PA

The radar

The Philadelphia radar (KDIX), 158 km from the middle of the area, began a volume at 05:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 5.7 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2019-11-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 529 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2019-11-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 623 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
529 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
827 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
623 m²/s²
0-3 km storm-relative helicity
752 m²/s²
Significant tornado parameter
2.5
Supercell composite
9.8

Open this sounding in Storm Lab

The text

As transmitted.

771 
WGUS41 KPHI 010543
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
143 AM EDT Fri Nov 1 2019

PAC011-010945-
/O.NEW.KPHI.FA.W.0048.191101T0543Z-191101T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Berks PA-
143 AM EDT Fri Nov 1 2019

The National Weather Service in Mount Holly NJ has issued a

* Flood Warning for...
  Central Berks County in eastern Pennsylvania...

* Until 545 AM EDT.

* At 142 AM EDT, local law enforcement reported flooding in western 
  Berks County. Though the heaviest rain has ended, excessive runoff 
  will continue to cause flooding across the warned area for the 
  next several hours.

* Some locations that could experience flooding include...
  Reading, Wyomissing, Kutztown, Hamburg, Fleetwood, Sinking Spring,
  Laureldale, Womelsdorf, Wernersville, Newmanstown, Leesport,
  Shoemakersville, Bernville, Strausstown, Lenhartsville, Spring
  Ridge, Fairview Hgts, Shillington, West Reading and Mohnton.

This includes Interstate 78 in Pennsylvania between mile markers 10
and 45.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 4052 7634 4052 7625 4058 7605 4057 7602
      4063 7600 4068 7590 4058 7573 4022 7600
      4031 7614 4036 7621 4037 7623 4049 7643

$$

CMS
1 follow-up statement
045 
WGUS81 KPHI 010935
FLSPHI

Flood Statement
National Weather Service Mount Holly NJ
535 AM EDT Fri Nov 1 2019

PAC011-010945-
/O.EXP.KPHI.FA.W.0048.000000T0000Z-191101T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Berks PA-
535 AM EDT Fri Nov 1 2019

...THE FLOOD WARNING WILL EXPIRE AT 545 AM EDT FOR CENTRAL BERKS
COUNTY...

Flood waters have receded, and are no longer expected to pose a
threat to life or property. Please continue to heed any road
closures.

LAT...LON 4052 7634 4052 7625 4058 7605 4057 7602
      4063 7600 4068 7590 4058 7573 4022 7600
      4031 7614 4036 7621 4037 7623 4049 7643

$$

CMS

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Nov 1, 1:42 AM EDT, 1 minute earlier.

Area forecast discussion, Nov 1, 1:42 AM EDT, 1 minute before
Area Forecast Discussion
National Weather Service Mount Holly NJ
142 AM EDT Fri Nov 1 2019

.SYNOPSIS...
A powerful cold front will sweep across our area tonight as
strengthening low pressure moves from the eastern Great Lakes to
southeastern Canada overnight and Friday. High pressure builds
into the Mid-Atlantic region Friday night into Saturday. A weak
but dry cold front crosses our area Saturday night, then high
pressure builds in later Sunday and Monday. The next cold front
moves through late Tuesday, followed by high pressure Wednesday
into Thursday.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
The line of severe thunderstorms/showers has moved offshore now
that the front has pushed through the area. However, behind the
front, winds are gusting 45 to 55 mph for many areas, and this
will continue through the overnight and into the morning hours.
Therefore we've issued a Wind Advisory for all areas through
noon Friday. Additional post frontal showers will continue for a
few more hours, before they continue to move offshore by
daybreak.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SATURDAY/...
Cold front will be well offshore and CAA continues with a
strong westerly flow. Abundant sunshine on tap as high pressure
builds in from the west. Pressure gradient slackens in the
afternoon, and winds diminish late. Highs on Friday will only be
in the 40s and 50s, which is around a 20 degree difference from
the high today.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Summary...Colder conditions through the weekend, then
temperatures moderate some Tuesday into Wednesday before some
cooling again for the end of next week. A period of dry weather
anticipated, with only Tuesday and Tuesday night having a chance
for some showers.

Synoptic Overview...An upper-level trough amplifies eastward
from the Midwest, Great Lakes and Mississippi Valley Friday
night and Saturday. This trough slides across the East over the
weekend but quickly lifts out by later Sunday. The flow looks to
turn more zonal later Sunday before the next trough takes shape
across the Midwest later Monday into Tuesday, which may then
stick around through late next week centered near the Great
Lakes and south-central Canada regions.

For Friday night through Sunday...An upper-level trough from
south-central Canada and the Midwest Friday night will amplify
eastward through Saturday, then lift out of the Northeast during
Sunday. Surface high pressure over our area Friday night will
weaken into Saturday, then a weak but dry cold front crosses our
area Saturday night. This front may actually dissipate as it
crosses our area, with it being more of a dew point boundary.
Prior to this front arriving, light to calm winds and a cold air
mass with a mostly clear sky will set the stage for a cold
night Friday. There is the potential for a widespread frost
across the region, with even some areas experiencing a freeze.
Looks like we will eventually need frost and/or freeze headlines
for a good portion of the area (with the exception across the
far north where the growing season has already ended). A little
warmer Saturday afternoon ahead of the weak cold front, then
cooler again Sunday. Some frost possible again Saturday night,
however it may be a little milder given a weak front moving
through. There could then be a widespread freeze Sunday night as
high pressure builds right across our area.

For Monday and Tuesday...An overall central to eastern Canadian
trough will extend across the Midwest, Great Lakes and into the
Northeast with our area mostly on the far southeast side of it.
High pressure across the region Monday will retreat to the
northeast into Tuesday. A short wave trough embedded in the
larger trough will track well to our north late Tuesday taking
surface low pressure with it. An associated cold front will move
through our area Tuesday night, however the moisture return
looks on the weak side. We cannot rule out some showers with the
front mainly Tuesday night, therefore maintained some low PoPs
for now. It will turn milder though Tuesday in advance of the
cold front.

For Wednesday and Thursday...A more zonal flow takes shape
across the East and will result in surface high pressure
extending eastward across our area. Given the zonal flow though
and an impulse coming out of the Plains Thursday, some
additional clouds may be tossed our way. The surface high and
its air mass source should result in some cooling during this
time frame, as the air mass dries out behind a cold front which
is anticipated to be offshore to start Wednesday.

&&

.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight...Conditions are will continue to improve to VFR once
showers end across the area behind the cold front. We could see
another hour or two through 07z or 08z where visibilities may
lower to around 5 miles with the showers, but the trend is up.
Winds will be very gusty, with frequent gusts of 30-40 knots,
and 40-45 knots peak gusts possible.

Friday...VFR conditions will continue through the day as skies
likely scatter out later in the morning into the afternoon.
Winds will remain strong from 10 to 15 knots and gusts to 25 to
35 knots, but these will die off through the day with gusts
dropping below 20 knots by 20Z.

OUTLOOK...

Friday night...VFR. Northwest winds diminishing to 10 knots or
less. High confidence.

Saturday...VFR. Light and variable winds, becoming south or
southwest around 5 knots during the day, then shifting to west-
northwest at night. High confidence.

Sunday and Monday...VFR. West-northwest winds 10-15 knots
Sunday, diminishing Sunday night, then turning southerly 5-10
knots Monday. Moderate confidence.

Tuesday...Mostly VFR. A chance of some showers especially at
night. Southerly winds near 10 knots. Low confidence.

&&

.MARINE...
Gale Warnings are in effect. Southerly flow increases tonight
with 35-45 kt gusts on all waters into Friday morning. a few
strong thunderstorms are possible tonight, possibly resulting
in 50+ wind gusts. Cold front moves across the waters late and
winds abruptly shift to the west.

West winds diminish to SCA levels Friday morning.

OUTLOOK...

Friday night...The conditions are anticipated to be below Small
Craft Advisory criteria, with even any lingering 5-foot seas
offshore subsiding early.

Saturday and Sunday...The conditions remain below Small Craft
Advisory criteria Saturday. West to northwest winds should
increase with possible gusts to 25 knots Saturday night into
Sunday, then diminish some by Sunday night.

Monday and Tuesday...The conditions are anticipated to be below
Small Craft Advisory criteria.

&&

.TIDES/COASTAL FLOODING...
The Coastal Flood Advisory for the tidal Delaware River has
been cancelled. High tide has passed at most locations on the
river.

A sustained southerly flow is expected into tonight. As a
result, water will remain trapped in the upper part of
Chesapeake Bay, and in the upper part of Barnegat Bay.

A Coastal Flood Advisory remains in effect for the counties
along the upper eastern shore of Maryland to cover the upcoming
high tide. Minor flooding is anticipated.

There will also continue to be minor flooding on the northern
part of Barnegat Bay until the southerly wind shifts to the west
late tonight. We have covered that area with a Coastal Flood
Statement since the impacts there should be fairly localized.

The wind shift to the west late tonight should finally begin to
push water away from the coast. Following a week of on and off
coastal flooding, we are not expecting any additional issues
from Friday onward.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Wind Advisory until noon EDT today for PAZ054-055-060>062-070-
     071-101>106.
NJ...Wind Advisory until noon EDT today for NJZ001-007>010-012>027.
DE...Wind Advisory until noon EDT today for DEZ001>004.
MD...Wind Advisory until noon EDT today for MDZ008-012-015-019-020.
     Coastal Flood Advisory until 3 AM EDT early this morning for
     MDZ008-012.
MARINE...Gale Warning until noon EDT today for ANZ430-431-450>455.

&&

Synopsis...Gorse
Near Term...Carr/Robertson/MPS
Short Term...MPS
Long Term...Gorse
Aviation...Davis/Gorse/Robertson
Marine...Gorse/Robertson/MPS
Tides/Coastal Flooding...
Hazardous weather outlook, Nov 1, 1:34 AM EDT, 9 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
134 AM EDT Fri Nov 1 2019

DEZ001>004-MDZ015-019-020-NJZ008>010-012>027-PAZ060>062-070-071-
101>106-020545-
New Castle-Kent-Inland Sussex-Delaware Beaches-Queen Annes-Talbot-
Caroline-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-
Eastern Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-Berks-Lehigh-Northampton-Delaware-
Philadelphia-Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
134 AM EDT Fri Nov 1 2019

...WIND ADVISORY IN EFFECT UNTIL NOON EDT TODAY...

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania and southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Below freezing temperatures Friday night through Sunday night will
bring to an end of the growing season.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ008-012-020545-
Cecil-Kent MD-
134 AM EDT Fri Nov 1 2019

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 3 AM EDT EARLY THIS
MORNING...
...WIND ADVISORY IN EFFECT UNTIL NOON EDT TODAY...

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.
   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Below freezing temperatures Friday night through Sunday night will
bring to an end of the growing season.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-020545-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
134 AM EDT Fri Nov 1 2019

...GALE WARNING IN EFFECT UNTIL NOON EDT TODAY...

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ001-007-PAZ054-055-020545-
Sussex-Warren-Carbon-Monroe-
134 AM EDT Fri Nov 1 2019

...WIND ADVISORY IN EFFECT UNTIL NOON EDT TODAY...

This Hazardous Weather Outlook is for northern New Jersey and
northeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Nov 1, 1:09 AM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
109 AM EDT FRI NOV 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     FLASH FLOOD      2 ENE STEUBEN           40.70N 75.33W
11/01/2019                   NORTHAMPTON        PA   NEWSPAPER

            FLASH FLOODING ON NEWBURG ROAD NEAR ROUTE
            191 WITH ROADS CLOSED.

&&

CMS
Local storm report, Nov 1, 1:20 AM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
120 AM EDT FRI NOV 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0107 AM     FLOOD            1 SW KING OF PRUSSIA    40.08N 75.39W
11/01/2019                   MONTGOMERY         PA   DEPT OF HIGHWAYS

            FLOODING ON U.S. HIGHWAY 202 NEAR THE
            INTERSTATE 76 INTERCHANGE. LANE RESTRICTIONS
            IN PLACE.

&&

CMS
Local storm report, Nov 1, 1:33 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
133 AM EDT FRI NOV 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     FLASH FLOOD      PERKIOMEN CREEK AT EAST 40.39N 75.52W
11/01/2019                   MONTGOMERY         PA   OTHER FEDERAL

            THE GAUGE ON PERKIOMEN CREEK AT EAST
            GREENVILLE REACHED MINOR FLOOD STAGE.

&&

CMS
Local storm report, Nov 1, 1:35 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
135 AM EDT FRI NOV 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0118 AM     TSTM WND GST     5 SE MYSTIC ISLAND      39.51N 74.32W
11/01/2019  M65 MPH          OCEAN              NJ   MESONET

            HADS GAUGE.

&&

CMS
Local storm report, Nov 1, 1:38 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
138 AM EDT FRI NOV 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 PM     TSTM WND GST     1 S ODESSA              39.44N 75.66W
10/31/2019  M62 MPH          NEW CASTLE         DE   MESONET

            DEDOT GAUGE.

&&

CMS
Local storm report, Nov 1, 1:40 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
140 AM EDT FRI NOV 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 PM     TSTM WND GST     5 N ROCK HALL           39.21N 76.24W
10/31/2019  M61 MPH          KENT               MD   MESONET

            TOLCHESTER BEACH NOS GAUGE.

&&

CMS

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 31, 8:11 PM EDTSevere Thunderstorm WarningPHIBerks, Carbon, Lehigh64 min
Oct 31, 8:58 PM EDTSevere Thunderstorm WarningPHIBerks, Carbon, Lehigh, Monroe, Northampton62 min
Oct 31, 9:35 PM EDTSevere Thunderstorm WarningPHIBerks, Chester, Montgomery55 min
Oct 31, 9:41 PM EDTFlash Flood WarningPHIBerks4 hr
Oct 31, 9:56 PM EDTAreal Flood AdvisoryPHICarbon, Monroe4 hr
Oct 31, 9:56 PM EDTSevere Thunderstorm WarningPHICarbon, Lehigh, Monroe, Northampton64 min
Oct 31, 10:23 PM EDTSevere Thunderstorm WarningPHIBucks, Chester, Montgomery67 min
Oct 31, 10:43 PM EDTSevere Thunderstorm WarningPHIMonroe, Northampton77 min
Oct 31, 10:45 PM EDTAreal Flood AdvisoryPHIBerks, Bucks, Chester, Lehigh, Montgomery, Northampton4 hr
Oct 31, 11:08 PM EDTFlash Flood WarningPHIBerks, Bucks, Chester, Lehigh, Montgomery, Northampton4 hr
Oct 31, 11:14 PM EDTFlash Flood WarningPHICarbon, Monroe, Northampton4 hr
Oct 31, 11:15 PM EDTSevere Thunderstorm WarningPHIBucks, Chester, Delaware, Montgomery, Philadelphia60 min
Oct 31, 11:32 PM EDTTornado WarningPHIChester, Delaware, Montgomery, Philadelphia14 min
Oct 31, 11:54 PM EDTSevere Thunderstorm WarningPHIBucks66 min
Oct 31, 11:54 PM EDTTornado WarningPHIBucks36 min
Nov 1, 2:28 AM EDTRiver Flood WarningPHIChester4 hr
Nov 1, 3:02 AM EDTAreal Flood WarningPHIBerks, Bucks, Chester, Lehigh, Montgomery, Northampton5 hr
Nov 1, 3:06 AM EDTAreal Flood WarningPHICarbon, Monroe, Northampton4 hr
Nov 1, 3:31 AM EDTFreeze WatchPHIBerks, Bucks, Chester, Lehigh, Montgomery, Northampton6 hr
Nov 1, 9:12 AM EDTFreeze WarningPHIBerks, Bucks, Chester, Delaware, Lehigh, Montgomery and 1 more25 hr
Nov 1, 3:16 PM EDTFrost AdvisoryPHIPhiladelphia19 hr

Nearby

Areal Flood Warnings in Pennsylvania, 2019Every areal flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.